RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 1, 2006, Volume 13, Number 3, Pages 13–26 (Mi da33)  

This article is cited in 3 scientific papers (total in 3 papers)

Polynomial operator representations of functions of $k$-valued logic

A. S. Zinchenko, V. I. Panteleev

Institute of Mathematics, Economics and Informatics of Irkutsk State University

Full text: PDF file (329 kB)
References: PDF file   HTML file

Bibliographic databases:


Citation: A. S. Zinchenko, V. I. Panteleev, “Polynomial operator representations of functions of $k$-valued logic”, Diskretn. Anal. Issled. Oper., Ser. 1, 13:3 (2006), 13–26

Citation in format AMSBIB
\Bibitem{ZinPan06}
\by A.~S.~Zinchenko, V.~I.~Panteleev
\paper Polynomial operator representations of functions of $k$-valued logic
\jour Diskretn. Anal. Issled. Oper., Ser.~1
\yr 2006
\vol 13
\issue 3
\pages 13--26
\mathnet{http://mi.mathnet.ru/da33}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2289369}
\zmath{https://zbmath.org/?q=an:1249.03023}


Linking options:
  • http://mi.mathnet.ru/eng/da33
  • http://mi.mathnet.ru/eng/da/v13/s1/i3/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Balyuk, G. V. Yanushkovskii, “Verkhnie otsenki slozhnosti funktsii nad konechnymi polyami v nekotorykh klassakh kronekerovykh form”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 14 (2015), 3–17  mathnet
    2. A. S. Kazimirov, S. Yu. Reimerov, “Verkhnie otsenki slozhnosti funktsii nad neprostymi konechnymi polyami v klasse polyarizovannykh polinomov”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 17 (2016), 378–45  mathnet
    3. S. N. Selezneva, “Upper bound for the length of functions over a finite field in the class of pseudopolynomials”, Comput. Math. Math. Phys., 57:5 (2017), 898–903  mathnet  crossref  crossref  mathscinet  isi  elib
  • Дискретный анализ и исследование операций
    Number of views:
    This page:222
    Full text:78
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019